# SDR P5CA2016062900157

- Difficulty date: June 30, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 16,170 hours, 2,785 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER, WING T/E FIXED PANEL FOUND CRACKED AT JUST FWD OF NR 6 SPOILER.  LT WING UPPER T/E FIXED PANEL AT JUST FWD OF NR 6 SPOILER CRACKED AREA COMPOSITE REPAIRED IAW RI-57-51-11434, REV A.
